# SDR BSYA2009061

- Difficulty date: December 11, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N3RY
- Make and model: Cessna 208B
- Aircraft serial: 0436
- Aircraft time: 11,619 hours, 11,732 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bearing
- Part number: MS4462526431024
- Condition: Worn
- Location: Nlg
- Part time: 11,619 hours, 11,732 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DEPARTING LCK TO DPA PILOT ABORTED TAKEOFF DUE TO LOUD NOISE COMING FROM ENGINE COMPARTMENT.  MAINTENANCE FOUND NOSE GEAR SPRING BEARING BAD.  REMOVED AND REPLACED NOSE GEAR SPRING BEARINGS AND LINER OK FOR SERVICE.
